# SDR 0509001

- Difficulty date: September 19, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 71,127 hours, 78,547 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65244912
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOORWAY AREA, STA 332 STRINGER 8R AREA, T-CLIP IS CRACKED.
